# SDR FDEA2019040860770

- Difficulty date: April 6, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB7413
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING REAR SPAR UPPER CAP UPPER SURFACE FROM I/B OF O/B OF FLAP TO O/B OF O/B    AILERON SHOW NUMEROUS OF SURFACE CORROSION (MARKED) REMOVED CORROSION PER E.A1-5710-T034511 PART 1 FROM XORS=486.600 - XORS=827.000.   REMOVED CORROSION PER E.A.1-5710-T034511PART 2 FROM XORS=843.000-XORS=1070.000
